Atorvastatin

Atorvastatin is a statin group of oral medication used to control the cholesterol levels in the body. It is used along with proper diet, exercise, and weight loss programs to reduce the risk of heart attack and stroke. It is commonly available under the brand name Lipitor.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is your opinion about my general blood test report?

Query: Hello doctor, I recently took a general blood test. I request you to go through my blood test report and give me suggestions. Especially, I would like to mention about high-sensitivity C-reactive protein (hs-CRP) using nephelometry mg/L, where the reference range is 4.69. Any of your proposals wil...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. I have gone through all your reports in details (attachment removed to protect patient identity). Most of the work up is perfectly normal, except a few borderline elevations in LFT (liver function tests), which are not significant. You CRP is very high. CRP is a marker...  Read Full »

I have a triglyceride level of 423 mg/dL. Do I need to take medicines?

Query: Hi doctor, My triglyceride level is 423. Do I need a medicine to bring it down? If yes, then which one?  Read Full »


Dr. Sumit Srivastava

General Medicine Physician, General Practitioner, Internal Medicine Physician

Answer: Hi, Welcome to icliniq.com. Triglyceride level of 423 is quite high and it has to be brought down with dietary control, exercise and medical management. You should also be screened for diabetes and hypertension that coexist with hypertriglyceridemia. I suggest you a combination tablet of Atorvastati...  Read Full »

Is long-term use of Tamsulosin safe?

Query: Hello doctor, I am a 68-year-old male. I have enlarged prostate. Currently, I am taking the following medication: 1. Lipitor (Atorvastatin) 20 mg - once in the evening. 2. Blopress (Candesartan) 16 mg - once in the morning and once in the evening. 3. Aspirin protect 100- once in the morning. 4....  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. It is usually safe to take this medication with other medications. However, the important concern is low blood pressure. As you are on other blood pressure-lowering medications, the addition of this may lead to excessive fall of blood pressure, especially for the first...  Read Full »

I have frequent pain in shoulders, arms, legs, and chest. Is it due to anxiety?

Query: Hi doctor, I am a 34 year old man. My weight is 22 stone, but I am pretty active despite my weight. I am neither easily fatigued from being active nor do I ever feel breathless other than normal. There is no history of peripheral artery disease in my family or coronary artery disease and to my knowl...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. It is good to see your detailed history for which I have asked for. Firstly, your ECG is perfectly normal. For anything to be wrong in case of ECG, the changes should be present in at least two consecutive leads at a time. In your case whether it is a T-wave or Q, it ...  Read Full »

Kindly analyze my attached reports and advise.

Query: Hi doctor, I am a 32 year old male. My height is 6'1" and weight is 120 kg. I had blood tests and need your advice on preventive health care and preventive medication, if any. I am looking forward for your guidance and advice. I am obese since birth with a family history of obesity. I do not have ...  Read Full »


Dr. Anshul Varshney

Criticalcare Physician, Diabetologist, General Medicine Physician, Internal Medicine Physician, Medical Gastroenterologist, Nephrologist, Pulmonologist, Rheumatologist

Answer: Hi, Welcome to icliniq.com. We are here to help you. I have evaluated your reports (attachment removed to protect patient identity) and there are two main issues. They are deranged lipid profile and vitamin D deficiency. I would recommend to continue vitamin D supplement and following for cholestero...  Read Full »

Is there any need to change the prescription after six months of stent surgery?

Query: Hello doctor, My father had a heart stent operation six months ago. Doctor prescribed some medicines, and still, he is using them. Should he continue the same dosage of drugs or any changes in the prescription? Please suggest to me.  Read Full »


Dr. Sagar Ramesh Makode

Cardiologist, General Medicine Physician, Internal Medicine Physician, Family Physician, General Practitioner

Answer: Hello, Welcome to icliniq.com. I have seen the prescription (attachment removed to protect patient identity). The same medications are continued for one year, and afterward, the dose is reduced. So, I would advise my patients to continue with these for a total of one year if they do not ...  Read Full »

What are the symptoms of barium poisoning?

Query: Hi doctor, My barium level shows greater than 50. I do not drink or smoke. Currently, I am on Winolap for urticaria. I need some help on this. Thank you.  Read Full »


Dr. Abhishek Dixit

Nephrologist, Internal Medicine Physician, General Medicine Physician

Answer: Hi, Welcome to icliniq.com. Barium exposure can be increased if you are in constant exposure, which can occur through pollution also. Do you work in a place where electronics are concerned or travel near factories? Have you been recently under radiological procedure like barium swallow? The above a...  Read Full »

Do I need to change the dose of statins?

Query: Hi doctor,Three years ago, I had a stent in my LAD, which had been 96% occluded. At that time, my cardiologist put me on Plavix for a year and ongoing 81 mg Aspirin therapy. I am also taking 50 mg Atenolol. It was 25 mg until this month and was increased due to palpitations probably stress related. ...  Read Full »


Dr. Muhammad Zohaib Siddiq

Cardiologist, General Practitioner

Answer: Hi, Welcome to icliniq.com. Good to know that you are in good control of your lipids. First of all, statins must be used when one has had any heart attack or stroke. The dose of statin is set by the level of LDL (low-density lipoprotein). LDL must be lowered to one half. In your case, Crestor (Ro...  Read Full »

Please suggest ways to lower triglycerides and cholesterol levels.

Query: Hi doctor, I am a 36 year old male with borderline cholesterol. Total cholesterol 200 and triglyceride 200 to 350 mg/dL. I had TMT test and heart echo last year, which were normal. This year, I checked homocysteine, troponin-I and myoglobulin, which were also found to be normal. My three months old...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. I have seen all your reports in detail (attachment removed to protect patient identity). Firstly, I would say that you are a non-smoker and a normotensive person. You are in late 30s. Your TMT and echo were normal and all the cardiac enzymes are normal. Your only sole r...  Read Full »

Why do I have chest pain during deep breathing?

Query: Hi doctor, I am a 68 year old male. My height is 5'4" and weight is 142 lbs. I stopped smoking at the age of 38. I drink on an average of half bottle of beer a day at most. I do prepare my own food, which is mostly organic. I eat meat, egg, little dairy, vegetables, a fair amount of raw food, seeds...  Read Full »


Dr. Rishu

Cardiologist

Answer: Hi, Welcome to icliniq.com. As your chest pain and heaviness is related to exertion (walking) a possibility that it is of cardiac origin cannot be neglected. A very important feature of stable angina is angina on exertion. The stabbing pain and dull nature, which can better be termed as chest hea...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours
Chat with a Doctor

Chat with a Doctor

Starting @ just $29.99

Search for a Health Issue


 


Disclaimer: All health Q&As published on this website are not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.